# SDR USAA010238

- Difficulty date: February 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 1 INCH BY 2 INCHES, AFT CARGO FLOOR STR AFT OF STATION 340 UNDER S28R.  CORROSION LEVEL 1, TASK NR C53-155-02.  CUT OUT CORRODED AREA, FABRICATED NEW STRINGER SECTION PER TR 53-10-01.  (M)
